# SDR CALA2015110394762

- Difficulty date: October 27, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 71,829 hours, 8,187 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

56C EMER LIGHT ASSEMBLY NOT WORKING.  COMPLETE EMER LIGHT ASSEMBLY IS MISSING.  REPLACED LIGHT ASSEMBLY & LIGHT OPERATIONS CHECKED OK.
